# SDR DALA13053440956

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PREVIOUS REPAIR ON FRAME AT BS 1510.  DOUBLER WAS REMOVED IAW 51-30-5.  NEW DOUBLER WAS INSTALLED IAW ER/A 497316-14MA, REV ORG.
